# SDR AALA202202217622

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737*
- Aircraft serial: 29568
- Aircraft time: 37,864 hours, 15,429 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS CABIN DOOR SLIDE DIFFICULT TO ARM. CLEANED AND ADJUSTED GIRT BAR HANGER BRACKETS ON DOOR 4L PER AMM 25-66-01.
